Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 263, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2025, 12:13 AM CDT for Mayes County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2025, 12:13 AM CDT (05:13 UTC)
- Expired
- May 24, 2025, 12:49 AM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Mayes County, OK
The radar
The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
360
WUUS54 KTSA 240513
SVRTSA
OKC097-240600-
/O.NEW.KTSA.SV.W.0263.250524T0513Z-250524T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1213 AM CDT Sat May 24 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern Mayes County in northeastern Oklahoma...
* Until 100 AM CDT.
* At 1213 AM CDT, a severe thunderstorm was located 5 miles northwest
of Pryor, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations in or near the path include...
Pensacola... Spavinaw State Park...
Strang... Hoot Owl...
Adair... Salina...
Pryor... Pryor Creek...
Spavinaw... Snowdale State Park...
This includes Interstate 44 between mile markers 260 and 264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3651 9507 3628 9502 3626 9543 3630 9544
3642 9544
TIME...MOT...LOC 0513Z 254DEG 24KT 3634 9541
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$2 follow-up statements
290
WWUS54 KTSA 240525
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1225 AM CDT Sat May 24 2025
OKC097-240600-
/O.CON.KTSA.SV.W.0263.000000T0000Z-250524T0600Z/
Mayes OK-
1225 AM CDT Sat May 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN MAYES COUNTY...
At 1225 AM CDT, a severe thunderstorm was located 5 miles north of
Pryor, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Pensacola... Spavinaw State Park...
Strang... Hoot Owl...
Adair... Pryor...
Pryor Creek... Spavinaw...
Snowdale State Park... Salina...
This includes Interstate 44 near mile marker 264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3651 9507 3628 9502 3631 9538 3643 9539
TIME...MOT...LOC 0525Z 258DEG 22KT 3638 9534
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$045 WWUS54 KTSA 240549 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1249 AM CDT Sat May 24 2025 OKC097-240559- /O.CAN.KTSA.SV.W.0263.000000T0000Z-250524T0600Z/ Mayes OK- 1249 AM CDT Sat May 24 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MAYES COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However, small hail and gusty winds are still possible with this thunderstorm. && LAT...LON 3651 9507 3628 9502 3631 9538 3643 9539 TIME...MOT...LOC 0547Z 254DEG 24KT 3643 9514 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 9:55 PM CDT, 2 hours 18 minutes earlier. Its key messages:
- Issued at 130 PM CDT Fri May 23 2025
- Scattered storms through evening with increasing coverage late tonight primarily NE OK into NW AR. Severe potential may increase overnight.
- Thunderstorms ongoing Saturday morning with increasing severe risk develop Saturday afternoon and evening. Heavy rainfall accumulations steadily increase.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Concern increasing for a rather widespread heavy rainfall footprint through Monday across portions of E OK and NW AR. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to increasing flood risk. Flood safety awareness will be a focus.
Area forecast discussion, May 23, 9:55 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
955 PM CDT Fri May 23 2025
...New UPDATE...
.KEY MESSAGES...
Issued at 130 PM CDT Fri May 23 2025
- Scattered storms through evening with increasing coverage late
tonight primarily NE OK into NW AR. Severe potential may
increase overnight.
- Thunderstorms ongoing Saturday morning with increasing severe
risk develop Saturday afternoon and evening. Heavy rainfall
accumulations steadily increase.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Concern increasing for a rather widespread heavy rainfall
footprint through Monday across portions of E OK and NW AR.
The holiday weekend will have many outdoor activities and the
prolonged heavy rainfall potential may expose many to
increasing flood risk. Flood safety awareness will be a focus.
&&
.UPDATE...
Issued at 944 PM CDT Fri May 23 2025
Quiet for the moment across the area, but still anticipate more active
conditions through the overnight hours and into early Saturday
morning. Frontal zone near 850 mb lying across SW MO has remained
active for past several hours, and with a strengthening/veering
low level jet we still anticipate convection to expand more to the
southwest over the next several hours. This convection has
remained sub-severe but strengthening flow may raise that
potential. For later tonight will need to monitor the evolution of
storms developing at present across western KS, which much of the
short range guidance continues to suggest will eventually expand
into a possible MCS that will eventually move into northeast OK in
the 09-12z time frame and could pose a damaging wind threat. For
right now given recent model trends have expanded the highest
POPs/QPF a little farther to the southwest after 09z.
&&
.SHORT TERM...
(Tonight)
Issued at 130 PM CDT Fri May 23 2025
Ongoing cluster of strong to severe storms across north central
OK will continue eastward and is the immediate near term focus.
Storms will continue to move away from the stronger instability
corridor so severe risk is likely to remain isolated. With time
the low level jet will intensify and veer into the NW-SE oriented
elevated frontal zone with an expanding coverage of precip during
the overnight hours. This corridor is likely to be in or near the
far NE OK to far NW AR zone. Heavy rains will accumulate during
this time frame as storm motions align with the focusing boundary.
An eventual upscale growth into strong clusters and/or potential
MCS development would mark an uptick in severe potential. Should
this evolution occur then late tonight into Saturday morning would
be the favored timeframe. This scenario would also focus a
stronger outflow further southwest across E OK into SW AR.
&&
.LONG TERM...
(Saturday through Friday)
Issued at 130 PM CDT Fri May 23 2025
Convective evolution tonight will impact storm placement and
potential severity into Sat afternoon. Expect a strongly unstable
airmass along and south of the early day storm outflow by Sat
afternoon with a sharpening dryline across western OK. Both
boundaries will be a focus for renewed storm development with
increasing storm coverage into Sat night as upglide again
strengthens. The combination and likelihood of multiple corridors
of stronger storms will yield multiple axis of heavy rains through
Saturday night.
Sunday into Sunday night continue to appear the as the most
widespread convective coverage as a deeper synoptic boundary moves
slowly southward into the region. Severe potential may remain
especially for areas that destabilize sufficiently by Sunday
afternoon ahead of the front. Also, the flooding potential will
continue to trend higher and guidance continues to favor NE OK
into NW AR as the zone of heaviest rainfall totals through Monday.
The holiday weekend will likely expose many to the increasing
flooding risk and flood safety messaging will remain a focus.
The widespread heaviest rains likely end on Monday however the
slow moving trough axis will maintain precip chances into Tuesday.
A brief dry period is possible by mid week. A return of northwesterly
flow aloft would lead toward a more unsettled period by late next
week.
&&
.AVIATION...
(00Z TAFS)
Issued at 640 PM CDT Fri May 23 2025
Scattered to broken mid clouds will continue into the overnight
hours across the CWA. Ongoing convection in northwest Arkansas is
expected to weaken with sunset. Additional convection is forecast
to redevelop overnight with the greater potential late tonight
into early Saturday morning. Within the convection, MVFR
conditions and gusty/strong winds are possible. Will continue with
Tempo groups for timing. Behind the stronger convection, a period
of MVFR conditions may remain while shower/storm chances continue
into late morning. During the afternoon hours, scattered to
broken MVFR/low end VFR conditions are forecast as well as
additional storm chances. Have added a Prob30 group for timing.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 79 65 80 / 80 80 80 80
FSM 65 80 67 83 / 60 80 50 70
MLC 68 84 70 86 / 40 40 40 50
BVO 59 76 61 75 / 90 80 90 80
FYV 60 76 62 77 / 80 90 80 90
BYV 58 74 61 72 / 90 80 90 90
MKO 64 79 65 81 / 80 70 60 70
MIO 60 75 62 72 / 90 80 90 90
F10 64 81 67 83 / 70 60 60 70
HHW 70 84 71 88 / 20 20 20 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 1 AM CDT Saturday through Monday evening for
OKZ054>072.
AR...Flood Watch from 1 AM CDT Saturday through Monday evening for
ARZ001-002-010-011-019-020.
&&
SHORT TERM...14
LONG TERM....07
AVIATION...20Hazardous weather outlook, May 23, 5:25 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
525 PM CDT Fri May 23 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
525 PM CDT Fri May 23 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast OK.
ONSET...Late Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Northeast OK/Northwest AR.
ONSET...Late Evening.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast OK/Northwest AR.
ONSET...Late Tonight.
HEAVY RAIN.
RISK...Limited.
AREA...Northeast OK/Northwest AR.
ONSET...Late Evening.
DISCUSSION...
A few showers and thunderstorms will continue into the afternoon
and evening. An isolated severe storm is possible but not
expected. A better chance for severe weather will ramp up
overnight, especially towards dawn. Within these storms large
hail, damaging winds and isolated tornadoes may occur. Severe
weather is possible anywhere, but will focus north of I-40. Areas
of heavy rain may result in localized flash flooding as well. A
Flood Watch is in effect.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY AND MONDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
TUESDAY TO THURSDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Stormy weather persists through the weekend with thunderstorms,
some of which may be severe, continuing daily through at least
Monday. Presumably the risk of severe weather will start to
diminish with time as instability is used up, but it will not
completely subside at any point in the forecast. Due to the
repeated rounds of heavy rainfall, flash and river flooding is
likely. Flooding concerns become significant by Sunday and Monday
with at least moderate level flooding possible on some rivers.
More isolated showers and storms continue into the middle of next
week with lingering flooding likely.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, May 24, 12:01 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1201 AM CDT Sat May 24 2025
OKZ056-057-240530-
Craig OK-Nowata OK-
1201 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAIG AND
NORTHEASTERN NOWATA COUNTIES THROUGH 1230 AM CDT...
At 1201 AM CDT, Doppler radar indicated a strong thunderstorm 11
miles south of Edna, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hollow...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3686 9511 3680 9542 3695 9549 3700 9539
3700 9516
TIME...MOT...LOC 0501Z 258DEG 28KT 3691 9542
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 12:07 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 AM CDT Sat May 24 2025
OKZ061-062-240545-
Rogers OK-Mayes OK-
1207 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ROGERS AND
NORTHWESTERN MAYES COUNTIES THROUGH 1245 AM CDT...
At 1207 AM CDT, Doppler radar indicated a strong thunderstorm 7 miles
west of Pryor, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pryor Creek... Snowdale State Park...
Adair... Pryor...
This includes Interstate 44 between mile markers 256 and 263.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3626 9543 3638 9553 3647 9523 3628 9516
TIME...MOT...LOC 0507Z 254DEG 24KT 3634 9544
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 12:01 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 24, 12:07 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| May 24, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 42 min |
| May 24, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 24, 12:29 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 46 min |
| May 24, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 20 min |
| May 24, 12:42 AM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| May 24, 12:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| May 24, 12:52 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 50 min |
| May 24, 1:16 AM CDT | Special Weather Statement | TSA | Washington | 29 min |
| May 24, 1:20 AM CDT | Special Weather Statement | TSA | Washington | 25 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 51 min |
| May 24, 1:28 AM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 24, 1:37 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 38 min |
| May 24, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 51 min |
| May 24, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 49 min |
| May 24, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 41 min |
| May 24, 2:04 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 24, 3:37 AM CDT | Special Weather Statement | TSA | Haskell | 38 min |
| May 24, 3:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 46 min |
| May 24, 4:10 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 50 min |
| May 24, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 46 min |
| May 24, 4:31 AM CDT | Special Weather Statement | TSA | Osage | 44 min |
| May 24, 4:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| May 24, 4:42 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 48 min |
| May 24, 4:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 24, 5:03 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 42 min |
| May 24, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 47 min |
| May 24, 5:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 53 min |
| May 24, 5:33 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 42 min |
| May 24, 5:46 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 24, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 5 more | 52 min |
| May 24, 5:58 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 2 more | 62 min |
| May 24, 6:08 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa | 5 hr |
| May 24, 6:11 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Washington | 3 hr |
| May 24, 6:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 6:22 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 38 min |
| May 24, 6:29 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 46 min |
| May 24, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 40 min |
| May 24, 6:58 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 24, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 5 more | 61 min |
| May 24, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 51 min |
| May 24, 7:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 4 hr |
| May 24, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 43 min |
| May 24, 8:08 AM CDT | Areal Flood Advisory | TSA | Latimer, McIntosh, Okfuskee, Pittsburg | 3 hr |
| May 24, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 34 min |
| May 24, 8:19 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 24, 8:21 AM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| May 24, 8:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| May 24, 8:40 AM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| May 24, 8:48 AM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 24, 8:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer | 5 hr |
| May 24, 9:00 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Okmulgee | 3 days |
| May 24, 9:26 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 42 hr |
| May 24, 9:26 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 22 min |
| May 24, 10:20 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| May 24, 10:21 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| May 24, 10:53 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| May 24, 12:09 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| May 24, 1:15 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| May 24, 1:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 31 min |
| May 24, 1:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.